MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL

APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM; RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Model Number GTB17
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: vnotes histerectomy.Event description: they were trying to open the bag inside the abdomen.The surgeon was trying to open the bag pulling the strap with snap fastener in order open the bag inside the abdomen with the grasper the strap broke.Besides one the manipulation tabs also broke when the surgeon tried to remove the white ring.They managed to open and removed the bag and complete the manual morcelation.With no problems.Intervention: they managed to open and removed the bag and complete the manual morcelation with no problems.Patient status: the patient is ok.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: vnotes histerectomy.Event description: they were trying to open the bag inside the abdomen.The surgeon was trying to open the bag pulling the strap with snap fastener in order open the bag inside the abdomen with the grasper the strap broke.Besides one the manipulation tabs also broke when the surgeon tried to remove the white ring.They managed to open and removed the bag and complete the manual morcelation.With no problems.Additional information received from applied medical representative via email on 12may25: the specimen was manually morcellated for removal.Scalpel was used to morcellate the specimen.The guard was used.Alexis was used.The ring was rolled down to bring the specimen to the surface.No bag removal attempted before removing all the tissue.No unintentional tissue damage.Intervention: they managed to open and removed the bag and complete the manual morcelation with no problems.Patient status: the patient is ok.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of tab separated from ring.Based on the condition of the returned unit and the description of the event, it is likely that the separated occurred due to the user pulling on the tab with excessive force while manipulating or removing the containment bag.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.

Brand Name
ALEXIS CONTAINED EXTRACTION SYSTEM
Common Device Name
RING (WOUND PROTECTOR), DRAPE RETENTION, INTERNAL
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21971962
Report Number2027111-2025-00512
Device Sequence Number8692042
Product Code KGW
UDI-Device Identifier00607915134280
UDI-Public(01)00607915134280
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTB17
Device Catalogue Number101475755
Device Lot Number1538612
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOCLINCH; REUSABLE GRASPER
Patient SexUnknown